# SDR SWAA2014072130100

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,219 hours, 56,606 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2312
- Part serial: 7712
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 OUTER WINDOW PANE ARCED & CRACKED.  R & R WINDOW IAW MM.
